We're unable to sign you in at this time. Please try again in a few minutes.
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......

Journal Articles

in Adverse Drug Effects
 101-120 of 226 Articles
Viewpoint | 
Pieter A. Cohen, MD; Bastiaan J. Venhuis, PhD
JAMA Intern Med. 2013;173(13):1169-1170. doi:10.1001/jamainternmed.2013.854.

Research Letters |  FREE
Nina Rieckmann, PhD; Ian M. Kronish, MD, MPH; Peter A. Shapiro, MD; et al.
JAMA Intern Med. 2013;173(12):1150-1151. doi:10.1001/jamainternmed.2013.910.
Includes: Supplemental Content

Original Investigation |  FREE
Andrew D. Auerbach, MD, MPH; Eric Vittinghoff, PhD; Judith Maselli, MSPH; et al.
JAMA Intern Med. 2013;173(12):1075-1081. doi:10.1001/jamainternmed.2013.714.
Includes: Supplemental Content

Invited Commentary | 
Marko Mrkobrada, MD, FRCPC; Daniel G. Hackam, MD, PhD, FRCPC
JAMA Intern Med. 2013;173(12):1082-1083. doi:10.1001/jamainternmed.2013.718.

Special Article | 
Peter Doshi, PhD
JAMA Intern Med. 2013;173(11):1014-1016. doi:10.1001/jamainternmed.2013.490.
Includes: CME

Viewpoint | 
Iona Heath, MA, MB, BCh
JAMA Intern Med. 2013;173(11):956-957. doi:10.1001/jamainternmed.2013.970.

Editor's Correspondence | 
Shih-Wei Lai, MD; Kuan-Fu Liao, MD, MS
JAMA Intern Med. 2013;173(10):934-935. doi:10.1001/jamainternmed.2013.386.

Research Letters |  FREE
Gilles Safa, MD; Laure Darrieux, MD
JAMA Intern Med. 2013;173(10):924-926. doi:10.1001/jamainternmed.2013.374.

Research Letters |  FREE
Ziv Harel, MD, MSc; Shai Harel, MD, MS; Ron Wald, MDCM, MPH; et al.
JAMA Intern Med. 2013;173(10):929-930. doi:10.1001/jamainternmed.2013.379.
Includes: Supplemental Content

Invited Commentary | 
Eleni Linos, MD, DrPH
JAMA Intern Med. 2013;173(10):920-937. doi:10.1001/jamainternmed.2013.743.

Original Investigation |  FREE
Sigrun A. Johannesdottir, BSc; Erzsébet Horváth-Puhó, MSc, PhD; Olaf M. Dekkers, MD, PhD, MSc, MA; et al.
JAMA Intern Med. 2013;173(9):743-752. doi:10.1001/jamainternmed.2013.122.
Includes: Supplemental Content

Original Investigation |  FREE
Sejal Chowdhary, BS; Bolanle Bukoye, MPH, BS; Arjun M. Bhansali, MD; et al.
JAMA Intern Med. 2013;173(9):771-776. doi:10.1001/jamainternmed.2013.75.

Research Letters |  FREE
Sengwee Toh, ScD; Meghan A. Baker, MD, ScD; Jeffrey S. Brown, PhD; et al.
JAMA Intern Med. 2013;173(9):817-819. doi:10.1001/jamainternmed.2013.3004.
Includes: Supplemental Content

Original Investigation |  FREE
Sarah D. Berry, MD, MPH; Yoojin Lee, MS, MPH; Shubing Cai, PhD; et al.
JAMA Intern Med. 2013;173(9):754-761. doi:10.1001/jamainternmed.2013.3795.

Invited Commentary | 
Eric Widera, MD
JAMA Intern Med. 2013;173(9):761-762. doi:10.1001/jamainternmed.2013.3801.

Original Investigation |  FREE
Qian Xiao, PhD; Rachel A. Murphy, PhD; Denise K. Houston, PhD; et al.
JAMA Intern Med. 2013;173(8):639-646. doi:10.1001/jamainternmed.2013.3283.
Includes: Supplemental Content

Invited Commentary | 
Susanna C. Larsson, PhD
JAMA Intern Med. 2013;173(8):647-648. doi:10.1001/jamainternmed.2013.3769.

Viewpoint | 
Staffan Svensson, MD, PhD; David B. Menkes, MD, PhD; Joel Lexchin, MSc, MD
JAMA Intern Med. 2013;173(8):611-612. doi:10.1001/jamainternmed.2013.3037.
Includes: Supplemental Content

Editor's Correspondence | 
Roy C. Ziegelstein, MD, MACP
JAMA Intern Med. 2013;173(8):713-714. doi:10.1001/jamainternmed.2013.3785.

Editor's Correspondence | 
Joseph V. Rodricks, PhD; Michael H. Lumpkin, PhD
JAMA Intern Med. 2013;173(7):594-595. doi:10.1001/jamainternmed.2013.2533.

Sign in

Purchase Options

• Subscribe to the journal
• Rent this article ?

A free personal account provides

• Free current issues on The JAMA Network Reader
• Free quizzes on The JAMA Network Challenge
• Commenting and personalized alerts
From The JAMA Network
JAMA Oncology
JAMA Oncology Patient Page  | 
Cognitive Changes During Chemotherapy
Vivek Subbiah, MD
JAMA Ophthalmology
Observation  | 
Periorbital Necrotizing Fasciitis Following Dexamethasone Intravitreal Implant Injection
Jeremy Danan, MD; Antoine Heitz, MD; Tristan Bourcier, MD, PhD
JAMA Oncology
JAMA Oncology Diagnostic Test Interpretation  | 
Lower Extremity Edema, Anxiety, and Cyanosis During Chemoradiation Therapy for Glioblastoma
Nibal Rizk, MD; Carlos Kamiya-Matsuoka, MD; Ivo W. Tremont-Lukats, MD
JAMA Oncology
Editorial  | 
Trastuzumab and Cardiac Outcomes in Breast Cancer A Story We Know by Heart?
Gérard Milano, PhD; Emmanuel Chamorey, PharmD, PhD; Jean-Marc Ferrero, MD, PhD